Alert archive / Virginia / River Flood Warnings in 2019
River Flood Warning 13, NWS Wakefield, VA
NWS Wakefield, VA issued this river flood warning at Mar 22, 2019, 7:30 AM EDT for Chesterfield County, Henrico County, City of Richmond, Virginia. It took effect at Mar 22, 2019, 11:00 AM EDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2019, 7:30 AM EDT (11:30 UTC)
- In effect from
- Mar 22, 2019, 11:00 AM EDT
- Expired
- Mar 23, 2019, 4:34 PM EDT
- In force
- 30 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chesterfield County, VA, City of Richmond, VA, Henrico County, VA
The radar
The Norfolk radar (KAKQ), 90 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (VA) at Richmond-Westham (RMDV2). The gauge peaked at 12.77 ft at Mar 22, 2019, 6:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
182
WGUS41 KAKQ 221130
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield, Va
730 AM EDT Fri Mar 22 2019
...The National Weather Service in Wakefield Va has issued a flood
warning for the following rivers in Virginia...
James River At Richmond Westham affecting Chesterfield...City of
Richmond and Henrico Counties
For the Lower James Basin...including Richmond Westham...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC041-087-760-222331-
/O.NEW.KAKQ.FL.W.0013.190322T1500Z-190323T2034Z/
/RMDV2.1.ER.190322T1500Z.190323T0000Z.190323T1434Z.NO/
730 AM EDT Fri Mar 22 2019
The National Weather Service in Wakefield Va has issued a
* Flood Warning for
The James River At Richmond Westham.
* from this morning to Saturday afternoon...Or until the warning is
cancelled.
* At 06:30 AM Friday the stage was 10.6 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise above flood stage by late
this morning and continue to rise to near 13.0 feet by this
evening. The river will fall below flood stage by tomorrow late
morning.
* At 13.0 feet...Approximately 20 acres of lowland flooded in
vicinity of gage.
This river level is comparable to a previous crest of 13.0 feet on
Apr 12 2003.
&&
LAT...LON 3770 7780 3756 7744 3747 7749 3753 7770
3760 7785
$$4 follow-up statements
391
WGUS81 KAKQ 221507
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
1107 AM EDT Fri Mar 22 2019
...The Flood Warning continues for the following rivers in
Virginia...
James River At Richmond Westham affecting Chesterfield...City of
Richmond and Henrico Counties
Rivanna River At Palmyra affecting Fluvanna County
Meherrin River At Lawrenceville affecting Brunswick County
For the Lower James Basin...including Richmond Westham...Minor
flooding is forecast.For the James River...including Palmyra...Minor
flooding is occurring and is expected to continue.For the Chowan
Basin...including Lawrenceville...Minor flooding is occurring and is
expected to continue.
VAC041-087-760-230308-
/O.EXT.KAKQ.FL.W.0013.000000T0000Z-190323T1700Z/
/RMDV2.1.ER.190322T1600Z.190323T0000Z.190323T1100Z.NO/
1107 AM EDT Fri Mar 22 2019
The Flood Warning continues for...
The James River At Richmond Westham
* until Saturday afternoon...or until the warning is cancelled.
* At 09:30 AM Friday the stage was 11.6 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.8 feet by this
evening. The river will fall below flood stage tomorrow morning.
* At 13.0 feet...Approximately 20 acres of lowland flooded in
vicinity of gage.
This river level is comparable to a previous crest of 12.6 feet on
Dec 29 2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7749 3753 7770
3760 7785
$$
VAC065-222200-
/O.EXT.KAKQ.FL.W.0011.000000T0000Z-190322T2200Z/
/PYAV2.1.ER.190322T1211Z.190322T1350Z.190322T1600Z.NO/
1107 AM EDT Fri Mar 22 2019
...The Flood Warning has been extended until this evening...The Flood
Warning continues for...
The Rivanna River At Palmyra
* until this evening...or until the warning is cancelled.
* At 10:05 AM Friday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 17.0 feet...Bankfull and flood stage. Overflow begins on right
bank, affecting secondary roads.
This river level is comparable to a previous crest of 16.3 feet on
Dec 16 2018.
&&
LAT...LON 3799 7830 3781 7814 3775 7820 3790 7839
$$
VAC025-230307-
/O.EXT.KAKQ.FL.W.0012.000000T0000Z-190323T1245Z/
/LAWV2.1.ER.190322T1315Z.190323T0000Z.190323T0645Z.NO/
1107 AM EDT Fri Mar 22 2019
The Flood Warning continues for...
The Meherrin River At Lawrenceville
* until Saturday morning...or until the warning is cancelled.
* At 09:30 AM Friday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.8 feet by this
evening. The river will fall below flood stage after midnight
tomorrow.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 16.0 feet on
Dec 30 2018.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$798
WGUS81 KAKQ 221903
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
303 PM EDT Fri Mar 22 2019
...The Flood Warning continues for the following rivers in
Virginia...
Meherrin River At Lawrenceville affecting Brunswick County
James River At Richmond Westham affecting Chesterfield...City of
Richmond and Henrico Counties
For the Lower James Basin...including Richmond Westham...Minor
flooding is occurring and is expected to continue. For the Chowan
Basin...including Lawrenceville...Minor flooding is occurring and is
expected to continue.
VAC041-087-760-230703-
/O.CON.KAKQ.FL.W.0013.000000T0000Z-190323T1700Z/
/RMDV2.1.ER.190322T1502Z.190323T0000Z.190323T1100Z.NO/
303 PM EDT Fri Mar 22 2019
The Flood Warning continues for...
The James River At Richmond Westham
* until Saturday afternoon...or until the warning is cancelled.
* At 02:30 PM Friday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.8 feet by this
evening. The river will fall below flood stage tomorrow morning.
* At 13.0 feet...Approximately 20 acres of lowland flooded in
vicinity of gage.
This river level is comparable to a previous crest of 12.6 feet on
Dec 29 2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7749 3753 7770
3760 7785
$$
VAC025-230703-
/O.EXT.KAKQ.FL.W.0012.000000T0000Z-190323T1200Z/
/LAWV2.1.ER.190322T1315Z.190323T0000Z.190323T0600Z.NO/
303 PM EDT Fri Mar 22 2019
The Flood Warning continues for...
The Meherrin River At Lawrenceville
* until Saturday morning...or until the warning is cancelled.
* At 02:30 PM Friday the stage was 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.3 feet by this
evening. The river will fall below flood stage after midnight
tomorrow.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 16.0 feet on
Dec 30 2018.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$188
WGUS81 KAKQ 230057
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
857 PM EDT Fri Mar 22 2019
...The Flood Warning continues for the following rivers in
Virginia...
James River At Richmond Locks affecting City of Richmond and Henrico
Counties
James River At Richmond Westham affecting Chesterfield...City of
Richmond and Henrico Counties
Meherrin River At Lawrenceville affecting Brunswick County
For the Lower James Basin...including Richmond Locks...Richmond
Westham...Minor flooding is occurring and is expected to continue.
For the Chowan Basin...including Lawrenceville...Minor flooding is
occurring and is expected to continue.
VAC087-760-230800-
/O.EXT.KAKQ.FL.W.0014.000000T0000Z-190323T0800Z/
/RICV2.1.ER.190323T0200Z.190323T0200Z.190323T0200Z.NO/
857 PM EDT Fri Mar 22 2019
The Flood Warning continues for...
The James River At Richmond Locks
* until late tonight...or until the warning is cancelled.
* At 07:54 PM Friday the stage was 7.8 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage
tonight.
* At 8.0 feet...Minor flooding begins.
This river level is comparable to a previous crest of 7.9 feet on Feb
25 2016.
&&
LAT...LON 3740 7741 3747 7749 3756 7744 3752 7738
$$
VAC041-087-760-231256-
/O.EXT.KAKQ.FL.W.0013.000000T0000Z-190323T1400Z/
/RMDV2.1.ER.190322T1502Z.190322T2230Z.190323T0800Z.NO/
857 PM EDT Fri Mar 22 2019
The Flood Warning continues for...
The James River At Richmond Westham
* until Saturday morning...or until the warning is cancelled.
* At 08:30 PM Friday the stage was 12.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river crested at 12.8 early Friday evening and will
continue to fall to below flood stage by early Saturday morning.
* At 13.0 feet...Approximately 20 acres of lowland flooded in
vicinity of gage.
This river level is comparable to a previous crest of 12.6 feet on
Dec 29 2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7749 3753 7770
3760 7785
$$
VAC025-231256-
/O.EXT.KAKQ.FL.W.0012.000000T0000Z-190323T2146Z/
/LAWV2.1.ER.190322T1315Z.190323T0600Z.190323T1546Z.NO/
857 PM EDT Fri Mar 22 2019
...The Flood Warning has been extended until Saturday afternoon...The
Flood Warning continues for...
The Meherrin River At Lawrenceville
* until Saturday afternoon...or until the warning is cancelled.
* At 08:30 PM Friday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 17.3 feet after
midnight tonight. The river will fall below flood stage later
Saturday morning.
This river level is comparable to a previous crest of 16.0 feet on
Dec 30 2018.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$140
WGUS81 KAKQ 230743
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
343 AM EDT Sat Mar 23 2019
...The Flood Warning is cancelled for the following rivers in
Virginia...
James River At Richmond Locks affecting City of Richmond and
Henrico Counties
James River At Richmond Westham affecting Chesterfield...City of
Richmond and Henrico Counties
...The Flood Warning continues for the following rivers in Virginia..
Meherrin River At Lawrenceville affecting Brunswick County
For the Chowan Basin...including Lawrenceville...Minor flooding is
occurring and is expected to continue.For the Lower James Basin...
including Richmond Locks...Richmond Westham...no flooding is observed
or forecast.
VAC025-231942-
/O.CON.KAKQ.FL.W.0012.000000T0000Z-190323T2146Z/
/LAWV2.1.ER.190322T1315Z.190323T0115Z.190323T1546Z.NO/
343 AM EDT Sat Mar 23 2019
The Flood Warning continues for...
The Meherrin River At Lawrenceville
* until this afternoon...or until the warning is cancelled.
* At 02:30 AM Saturday the stage was 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.7 feet by &
this morning. The river will fall below flood stage late this
morning.
* At 15.0 feet...Pasture land north of the river, downstream of the
gage, begins to flood.
This river level is comparable to a previous crest of 16.0 feet on
Dec 30 2018.
&&
LAT...LON 3683 7802 3676 7756 3666 7757 3668 7783
3666 7793 3672 7803
$$
VAC087-760-230813-
/O.CAN.KAKQ.FL.W.0014.000000T0000Z-190323T0800Z/
/RICV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
343 AM EDT Sat Mar 23 2019
The Flood Warning is cancelled for...
The James River At Richmond Locks
* At 02:54 AM Saturday the stage was 6.1 feet.
* No flooding is currently forecast.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.9 feet. The
river will continue to fall to 3.9 feet by tomorrow morning.
* At 8.0 feet...Minor flooding begins.
This river level is comparable to a previous crest of 7.4 feet on Dec
30 2018.
&&
LAT...LON 3740 7741 3747 7749 3756 7744 3752 7738
$$
VAC041-087-760-230813-
/O.CAN.KAKQ.FL.W.0013.000000T0000Z-190323T1400Z/
/RMDV2.1.ER.190322T1502Z.190322T2230Z.190323T0556Z.NO/
343 AM EDT Sat Mar 23 2019
The Flood Warning is cancelled for...
The James River At Richmond Westham
* At 02:30 AM Saturday the stage was 11.9 feet.
* Fell below flood stage at after midnight this morning.
* No flooding is currently forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 9.7 feet by tomorrow
morning.
* At 12.0 feet...Flood stage. Minor flooding along both banks, no
damage at this level.
This river level is comparable to a previous crest of 12.6 feet on
Dec 29 2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7749 3753 7770
3760 7785
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 7:20 AM EDT, 10 minutes earlier.
Area forecast discussion, Mar 22, 7:20 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
720 AM EDT Fri Mar 22 2019
.SYNOPSIS...
Potent surface low pressure will lift toward new England today,
as surface high pressure builds to the west. A cold front will
push across the area today. High pressure will rebuild over the
area for the weekend, with dry conditions expected to return to
the local area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 320 AM EDT Friday...
Early morning analysis reveals rapidly deepening ~992mb surface
low pressure sliding from the Delaware Bay toward coastal NJ.
Aloft, the parent upper low is pushing offshore of the
northeast/upper mid-atlantic coast this morning. To the south,
a compact area of low pressure is scooting offshore of the
Carolina coast early this morning, with some very light showers
now over the gulf stream. Temperatures early this morning are
largely in the 30s, though a few readings around 50/low 50s are
noted over NC zones. Some spotty light rain lingers over MD
counties for a few more hours, but otherwise partial clearing
that has ensued inland over SW zones will reach the coast by
mid-morning. Becoming mainly sunny all zones by mid to late
morning behind the departing system. However, do expect clouds
to move back in this afternoon as one last trailing Shortwave
will follow fast flow aloft and dive E-SE across the area late
today, with the attendant sfc front to cross the area this
afternoon into this evening. To no one's surprise...CAMs are a
bit more bullish with areal coverage of showers this aftn, and
have therefore nudged rain chances upward slightly. Have gone
with high end chc pop (40-50%) over MD/VA northern neck zones
for some scattered showers this afternoon, mainly north of RIC
to SBY, flanked by a slight chc mainly along and north of
US-460.
Other forecast issue for the day will be the wind. Strong high
pressure will build across the upper midwest/Great Lakes today,
as deepening low pressure slides into New England. Resultant
W-NW winds have already become gusty this morning, and will tick
up a bit further late this morning and this afternoon. While
winds do come up just shy of Wind Advisory criteria, we will
continue to carry mention in the HWO. NW Winds will gust to
25-35 MPH inland, 30-40 MPH near the coast. Highs today in the
mid to upper 50s, to low 60s central and southern zones.
Front slides offshore early tonight, with quick clearing this
evening. Remaining breezy early, though expect winds decouple
late especially inland. However, this should prevent temps from
falling toward the cooler end of the guidance envelope (MET).
This will average out with lows in the 30s (though some upper
20s possible in typically cooler sheltered/rural areas inland).
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
As of 350 AM EDT Friday...
Sfc hi pres and dry wx settle over the local area for the
weekend (though breezy Sat along the coast). Highs Sat in the
l50s at the coast in VA-MD to the u50s/around 60 F inland. Lows
Sat night 30-35F inland to the l40s right along the coast in SE
VA- NE NC. Surface high slides offshore for Sunday, with return
flow bringing an even milder day, even after a chilly start.
Highs Sun in the m-u50s near the Bay and on the ern shore to the
u60s- around 70F elsewhere.
Sfc hi pres will shift off the SE CONUS coast Sun evening then
remain off the coast through Mon. Meanwhile...lo pres and its
associated cold front will be starting to take shape/gather
moisture from the OH Valley to the lower MS Valley. Still mild
Sun night-Mon w/ a CHC of SHRAs returning by Mon afternoon (esp
N and W portions).
Sfc hi pres will shift farther off the SE CONUS coast Sun
evening then remain off the coast through Mon. Meanwhile,
southern stream system and its associated cold front will be
starting to take shape/gather moisture from the OH Valley to the
lower MS Valley. Remaining mild Sun night- Mon. Continue to
favor the quicker timing given flatting/more progressive upper
flow. Therefore, will continue to mention a CHC of SHRAs
returning by Mon afternoon and Monday evening (esp N and W
portions). Remaining mild for Monday with highs in the 60s to
near 70.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 225 PM EDT Thursday...
The cold front will be pushing S through the area Mon evening
into Tue morning w/ a trailing area of lo pres tracking by to
the S as colder sfc hi pres builds SE out of Canada. That low
tracks off the lower mid-Atlantic coast Tue afternoon.
Maintained PoPs to 50-70% (for RA) across much of the FA Mon
night into Tue morning then taper the PoPs down from NW to SE
Tue afternoon/evening. Dry/cool wx expected Tue night- Wed
(though breezy/windy...esp at the coast). Milder and remaining
dry Thu.
Lows Sun night in the m-u40s. Highs Mon from 60-65F near the
Bay and on the ern shore to the u60s-l70s inland. Lows Mon night
in the u30s N to 45-50F SE. Highs Tue in the m-u40s...except
l50s in far SE VA-NE NC. Lows Tue night from the u20s-l30s N and
W to the 30s far SE. Highs Wed in the u40s-l50s E to the l-m50s
inland. Highs Thu from the 50s at the coast to l60s inland.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
As of 720 AM EDT Friday...
VFR conditions have returned over much of the area this morning,
as deepening area of low pressure will continue to track NNE
from the Delmarva to just offshore of the NJ coast by sunrise
this morning. A short-lived regression back to MVFR possible at
KSBY through ~14z, though the gradual clearing trend will
continue across area terminals. The wind will be W 10-15kt with
gusts to 20-25kt on the back- side of the low.
A potent upper trough will tracks across the region today with
a W wind of 15-20kt and gusts to 25-30kt. BKN-OVC cigs ~6-8kft
are expected during the aftn at RIC/SBY, with SCT- BKN clouds
~6-8kft at PHF/ORF/ECG. There is a minimal chc of showers,
mainly from RIC-SBY, and there could be some brief GS at SBY,
but have held out of the TAF for now.
Outlook: High pressure builds into the region from the NW
late tonight into Saturday, and then slides offshore Sunday. A
NW wind will continue Saturday and then become SW Sunday. A
strong cold front approaches from the NW Monday, and crosses the
area Monday night, with high pressure building in from the N
Tuesday. There is a potential for degraded flight conditions
Monday night into early Tuesday.
&&
.MARINE...
As of 350 AM EDT Friday...
Busy marine forecast this morning with strong westerly winds in the
wake of low pressure moving northward overnight. This low will
deepen further today over New England as high pressure begins to
build in from the north and west.
Winds across the northern half of the Bay are quite strong this
morning with sustained winds 20-30 knots with gusts 35-40 knots.
Thus, have upgraded the previous Gale Watch over our northern Bay
zone to a Gale Warning with this package. Elsewhere in the southern
Bay winds are not quite as strong with 20-25 knots and gusts to 30
knots. Waves are running 3-5 feet in the Bay with 5-9 foot seas
offshore. Small Craft Advisories remain in effect for all Bay and
river zones through Saturday morning. Offshore, winds range from 15-
20 knots across the south to 20-30 knots over the northern waters. A
Gale Warning remains in effect for points north of Cape Charles
Light. Seas are beginning to come down a bit with offshore flow but
will remain well into SCA territory with 5-7 feet across the north
and 4-6 feet prevalent over the southern waters.
Expect there will be a relative decrease in winds late this morning
into the afternoon hours as the gradient temporarily slackens.
However, a secondary shortwave trough aloft will pass just to our
north this evening with an accompanying area of cold air spilling
into the region. The CAA surge combined with the steep pressure
gradient will result in restrengthening of WNW winds this evening
and overnight, especially across the northern Bay and offshore zones
where winds will increase to 25-30 knots with gust 35-40 knots.
Elsewhere, strong SCA conditions and headlines will continue for the
rivers, lower Bay, Currituck sound and offshore zones outside of the
Gale Warning area. Waves in the Bay tonight will generally run 3-5
feet with seas offshore 5-7 feet.
Conditions begin to improve by Saturday afternoon with decreasing
winds and waves/seas as high pressure builds closer to the area.
Marine conditions will be much improved Sunday with high pressure
overhead. The next system nears the area Monday with modest south
and southwesterly flow preceding it. A strong cold front is forecast
to cross the region late Monday into Tuesday with strong northerly
winds in its wake.
&&
.HYDROLOGY...
Flood Warnings have been issued for the Rivanna River at
Palmyra, and for the Meherrin River at Lawrenceville. No
additional sites are forecast to reach flood stage at this time,
but substantial rises are still expected over mainstem rivers
during the next 24-36 hours.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 8 AM EDT Saturday for ANZ635-636-
638.
Small Craft Advisory until 6 AM EDT Saturday for ANZ637.
Small Craft Advisory until 5 PM EDT Saturday for ANZ631-632-
634-656-658.
Small Craft Advisory until 4 PM EDT Saturday for ANZ633.
Gale Warning until 6 AM EDT Saturday for ANZ630.
Gale Warning until 11 AM EDT Saturday for ANZ650-652-654.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...MAM
LONG TERM...ALB
AVIATION...AJZ/MAM
MARINE...RHR
HYDROLOGY...Hazardous weather outlook, Mar 22, 4:26 AM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 426 AM EDT Fri Mar 22 2019 NCZ012>017-030>032-102-VAZ048-060>062-064>069-079>083-087>090-092- 093-096-097-509>522-230830- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Brunswick-Dinwiddie-Prince George-Charles City-New Kent- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 426 AM EDT Fri Mar 22 2019 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. West winds will gust to 30 to 35 mph this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ075>078-084>086-095-098-099-523>525-230830- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Westmoreland-Richmond-Northumberland-Lancaster-Gloucester-Middlesex- Mathews-Norfolk/Portsmouth-Virginia Beach-Accomack-York-Newport News- Hampton/Poquoson- 426 AM EDT Fri Mar 22 2019 This Hazardous Weather Outlook is for southeast Maryland, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. West winds will gust to 35 to 40 mph this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ100-230830- Northampton- 426 AM EDT Fri Mar 22 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for eastern Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Also...West winds will gust to 35 to 40 mph this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:01 PM EDT | River Flood Warning | AKQ | Fluvanna | 16 hr |
| Mar 21, 9:01 PM EDT | River Flood Warning | AKQ | Brunswick | 37 hr |
| Mar 21, 9:40 PM EDT | Gale Warning | AKQ | 33 hr | |
| Mar 22, 1:29 AM EDT | Coastal Flood Advisory | AKQ | Northampton | 3 hr |
| Mar 22, 2:56 PM EDT | River Flood Warning | AKQ | Henrico, City of Richmond | 16 hr |
| Mar 22, 4:43 PM EDT | Special Weather Statement | AKQ | Westmoreland | 62 min |
| Mar 22, 5:11 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, Richmond, Westmoreland | 49 min |
| Mar 22, 5:17 PM EDT | Special Weather Statement | AKQ | Essex, Fluvanna, Goochland, Hanover, Louisa, Powhatan | 43 min |
| Mar 22, 5:43 PM EDT | Special Weather Statement | AKQ | Essex, Lancaster, Northumberland, Richmond, Westmoreland | 62 min |
| Mar 22, 5:54 PM EDT | Special Weather Statement | AKQ | Amelia, Charles City, Chesterfield, Cumberland, Dinwiddie, Essex and 18 more | 36 min |
| Mar 22, 6:22 PM EDT | Special Marine Warning | AKQ | 113 min | |
| Mar 22, 6:31 PM EDT | Special Weather Statement | AKQ | Accomack, Brunswick, Charles City, Dinwiddie, Gloucester, Greensville and 26 more | 59 min |
| Mar 22, 7:06 PM EDT | Special Marine Warning | AKQ | 84 min | |
| Mar 22, 7:41 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Mar 22, 7:52 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 53 min |
Nearby
River Flood Warnings in Virginia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.